# SDR ASAA0954247

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,480 hours, 1,633 cycles
- Engine: Ge CFM567B24
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472002 ON NR 1 ENGINE FOUND SHIMS 24EA MOLYDAG COATING MISSING GREATER THAN 25% ON PRESSURE FACE REF AMM 72 21 02 PARA L.(1)(A) FIG 609.  ON PLT DEFERRAL REF. DEFECT 6558758.  REMOVED AND REPLACED 24 EA SHIMS ON THE NR 1 ENG FAN BLADES ON WORK ORDER 7201 TASK CARD 78472002, 24 EA FAN BLADE SHIMS REPLACED MFG P/N 340 252 307 0 NON ASA EMPLOYEE 3169102 02/12/2009 SEAMC NOTIFIED.
